Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 168568, 8 pages
http://dx.doi.org/10.1155/2014/168568
Research Article

Spectral Method for Solving the Nonlinear Thomas-Fermi Equation Based on Exponential Functions

Qatar Environment and Energy Research Institute (QEERI), Qatar Foundation, P.O. Box 5825, Doha, Qatar

Received 8 July 2014; Revised 11 September 2014; Accepted 16 September 2014; Published 12 November 2014

Academic Editor: Mehmet Sezer

Copyright © 2014 Raka Jovanovic et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Kourosh Parand, Hossein Yousefi, Mehdi Delkhosh, and Amin Ghaderi, “A novel numerical technique to obtain an accurate solution to the Thomas-Fermi equation,” The European Physical Journal Plus, vol. 131, no. 7, 2016. View at Publisher · View at Google Scholar
  • Kourosh Parand, and Mehdi Delkhosh, “Accurate solution of the Thomas–Fermi equation using the fractional order of rational Chebyshev functions,” Journal of Computational and Applied Mathematics, vol. 317, pp. 624–642, 2017. View at Publisher · View at Google Scholar
  • Kourosh Parand, Pooria Mazaheri, Hossein Yousefi, and Mehdi Delkhosh, “Fractional order of rational Jacobi functions for solving the non-linear singular Thomas-Fermi equation,” The European Physical Journal Plus, vol. 132, no. 2, 2017. View at Publisher · View at Google Scholar